# SDR IPXA2025082327433

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,611 hours, 19,394 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Manifold
- Part number: AYG70555519
- Part serial: F122017
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, DIVERSION, LVL 2 HYD 3 FAIL. STARTED HYD 3 ELEV OFF THEN HYD 3 OFF. REMOVED & REPLACED #3 ENGINE UPPER (LEFT) EDP PER AMM TASK 29-11-20-400-802 UP TO STEP (H). BLEED, LEAK & OPS CHECK REQUIRED. SERVICED #3 HYD SYSTEM IAW AMM 12-13-02/301.PERFORMED BLEED OF THE #3 SYSTEM RESERVOIR & RMPS, ELECTRIC MOTOR DRIVEN PUMPS, ENGINE DRIVEN PUMPS & FLIGHT CONTROLS IAW AMM 29-03-00/201. #3 HYD SYS MANIFOLD RTS TESTS GOOD IAW AMM 29-12-40-700-801, LEAK CHKS GOOD. PERFORMED OPS CHK OF 3L EDP IAW AMM 29-11-20-400-802 & 71-00-00-700-801. LEAK CHKS GOOD. COMPLETED STEPS OF AMM 29-12-40-000-801 & 29-11-20-400-802
